# SDR SIMA20130521011

- Difficulty date: May 21, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 33,072 hours, 30,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DVI FWD FUSELAGE FRAME 8 LOWER AVIONIC DOOR OPENING CRACKED.  PERFORM DVI FWD FUSELAGE FRAME 8 LOWER AVIONIC DOOR IAW EO EM-53MR-2092, PART B ONLY NO FUTHER DAMAGE NOTED CONTINUED ON TDMI63253083F.
